# SDR CA030730002

- Difficulty date: July 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,726 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 4027300
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE LANDING GEAR HOUSING (TRUNNION) PIPER PN 4027300 NOTED CRACKED DURING WALK AROUND INSPECTION. APPROXIMATELY 6 INCHES CRACK FROM RT SIDE STEERING STOP UP AND BACK ON HOUSING. THE TYPE OF CRACKING RESULTS FROM OVER STEERING OR EXCESSIVE PULL DURING GROUND HANDLING. THE CRACK PROBABLY PROGRESSED TO BE VISIBLE ON THE PROCEEDING LANDING.
